www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3321

Title: Existence theorems for dualizing complexes over non-commutative graded and filtered rings
Authors: VAN DEN BERGH, Michel
Issue Date: 1997
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation: JOURNAL OF ALGEBRA, 195(2). p. 662-679
Abstract: In this note we prove existence theorems for dualizing complexes over graded and filtered rings, thereby generalizing some results by Zhang, Yekutieli, and Jorgensen.
Notes: LIMBURGS UNIV CTR,DEPT WNI,DIEPENBEEK,BELGIUM.
URI: http://hdl.handle.net/1942/3321
DOI: 10.1006/jabr.1997.7052
ISI #: A1997XY47200019
ISSN: 0021-8693
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.